Advanced search
1 file | 864.21 KB

T-partitions

(1998) FUZZY SETS AND SYSTEMS. 97(2). p.211-223
Author
Organization
Keywords
biresidual operator, dominating t-norm, residual implicator, T-equivalence, T-norm, T-partition, FUZZY

Downloads

    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 864.21 KB

Citation

Please use this url to cite or link to this publication:

Chicago
De Baets, Bernard, and Radko Mesiar. 1998. “T-partitions.” Fuzzy Sets and Systems 97 (2): 211–223.
APA
De Baets, Bernard, & Mesiar, R. (1998). T-partitions. FUZZY SETS AND SYSTEMS, 97(2), 211–223.
Vancouver
1.
De Baets B, Mesiar R. T-partitions. FUZZY SETS AND SYSTEMS. 1998;97(2):211–23.
MLA
De Baets, Bernard, and Radko Mesiar. “T-partitions.” FUZZY SETS AND SYSTEMS 97.2 (1998): 211–223. Print.
@article{178290,
  author       = {De Baets, Bernard and Mesiar, Radko},
  issn         = {0165-0114},
  journal      = {FUZZY SETS AND SYSTEMS},
  keyword      = {biresidual operator,dominating t-norm,residual implicator,T-equivalence,T-norm,T-partition,FUZZY},
  language     = {eng},
  number       = {2},
  pages        = {211--223},
  title        = {T-partitions},
  url          = {http://dx.doi.org/10.1016/S0165-0114(96)00331-4},
  volume       = {97},
  year         = {1998},
}

Altmetric
View in Altmetric
Web of Science
Times cited: